BibTeX record journals/fss/CousoS11a

download as .bib file

@article{DBLP:journals/fss/CousoS11a,
  author    = {In{\'{e}}s Couso and
               Luciano S{\'{a}}nchez},
  title     = {Inner and outer fuzzy approximations of confidence intervals},
  journal   = {Fuzzy Sets and Systems},
  volume    = {184},
  number    = {1},
  pages     = {68--83},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.fss.2010.11.004},
  doi       = {10.1016/j.fss.2010.11.004},
  timestamp = {Tue, 06 Jun 2017 22:18:08 +0200},
  biburl    = {https://dblp.org/rec/journals/fss/CousoS11a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics